Item No. 0352913

Mucinex Fast-Max Maximum Strength Day Time/Night Time Cold & Flu Relief Caplets, 30 Count

Mucinex Fast-Max Maximum Strength Day Time/Night Time Cold & Flu Relief Caplets, 30 Count

$19.99

Availability: Usually ships in 24 hours

Details

Colds don't take a break, so why use a medicine that makes you drowsy during the day or keeps you awake at night? Mucinex Day/Night Congestion, Cough, Cold & Flu controls coughing, loosens mucus, clears nasal congestion and relieves the aches and pains of a fever, but it's divided into daytime caplets and nighttime caplets, letting you keep that cold at bay 24 hours a day.

Features & Benefits:

  • Relieves Aches, Fever And Sore Throat
  • Controls Cough
  • Relieves Nasal And Chest Congestion
  • Thins And Loosens Mucus
  • Relieves Runny Nose And Sneezing
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 24.77ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Height 5.9 inches
Width 4.6 inches
Depth 1.2 inches
Unit Price $66.63 per 100 Tablet (on regular retail)
Available Online
Package Count 30
Depth 1.2
Width 4.6
Height 5.9
Container Type Box
Form Tablet
Indications Clears sinus congestion and relieves from Cold flu
Directions
Keep Outer Package For Complete Product Information. Dose Every 4 Hours. Do Not Take More Than Directed (See Overdose Warning). Do Not Take More Than 12 Caplets In Any 24-Hour Period. Adults And Children 12 Years Of Age And Older: Take 2 Caplets Every 4 Hours. Children Under 12 Years Of Age: Do Not Use.
Ingredients
Mucinex Fast-Max Day Time Severe Cold: Croscarmellose Sodium, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol 3350, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide. Mucinex Fast- Max Night Time Cold & Flu: Corn Starch, Croscarmellose Sodium, Crospovidone, FD&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Povidone, Silicon Dioxide, Stearic Acid, Titanium Dioxide, Triacetin.

Safety
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 12 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use With any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist), with any other drug containing diphenhydramine, even one used on the skin (Mucinex Fast-Max Night Time Cold And Flu only), if you are now taking a prescription monoamine oxidase inhibitor (maoi) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the maoi drug (If you do not know if your prescription drug contains an maoi, ask a doctor or pharmacist before taking this product) for children under 12 years of age.